# SDR USAA001151

- Difficulty date: August 4, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Door
- Part time: 37,841 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CORRODED 2 INCHES BY 6 INCHES, STATION 787 PLUS 6 AFT CARGO DOOR FRAME.  CORROSION LEVEL 1, C53-208-01.  INSTALLED DOUBLER PER SRM 51-70-11 AND 53-00-07 FIG 201.  (M)
